# SDR MASA200600495

- Difficulty date: February 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,446 hours, 4,965 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5058 MCI - INBD SPOILERON/INBD FLIGHT SPOILER CAUTION.  MAINTENANCE PERFORMED SPOST AND SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
